Is any one else experiencing pain from joints? This hurts! I love to workout and I find after each workout (running), that my feet up to my knees are in pain. If I rotate my foot to make a circle is almost unbearable. Or if I am seated for a bit, and try to get up, I am limping like an old person.
I hoep this is normal or will stop soon. I want to finish accutane. I have only been on it for 4 weeks.
I finished up a 5 month course of accutane (80 mg/day) last month and I did experience joint pain for at least the last three months of taking the accutane. But, I had torn ligaments in my knee a month BEFORE starting accutane and limped around for a few months before finally starting physical therapy. Then I developed plantar fascitis which required more physical therapy (you might want to ****** it- after sitting for awhile extremely painful getting up - tons of heel pain). So...it was hard to distinguish what if any of it was caused by Accutane -
On the other hand I did have some finger.wrist pain (for example truying to open a twist bottle) and all over achiness not caused by anything obvious after being on Accutane for a few months and that has gone away thankfully. Sorry this is confusing but hope it helps a bit. Maureen.
I couldn't finish my course of accutane because my joint pain was so severe. I was 40 at the time but felt like I was 90 years old. (at least I hope I'm 90 before I feel that bad again) My brother tried it in his late 40s and couldn't finish - my sister tried it at 30 and almost completed it ---- close, but no cigar for any of us and all because of the joint pain. The good thing was that it didn't take long for the pain to leave once treatment was discontinued.
I had a lot of back pain while taking it. I didn't associate the two and even went out and bought a new mattress. Nothing made the pain go away until I stopped taking the Accutane when the course was up. Then a light bulb came on, the back pain was caused by the Accutane.
I also have that joint problem
I have been readin the paper and there have been stuf about the glucosamie or something like that
can i know if that thing works?
and which one is better?
TGC cream or those that are taken orally?